# SDR ASAA0410168

- Difficulty date: March 27, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE, FOUND FRAME IS CRACKED UNDER FLOOR SUPPORT STRUCTURE AT STATION 440.  REPAIR IAW SRM.  (M)
